# SDR SWIA200412974

- Difficulty date: January 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,631 hours, 43,291 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SHEAR CLIP AT STATION YA-5825 CRACKED OUTBOARD OF FUEL PANEL 4 MIDDLE SECTION.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED AND SEALED SHEAR CLIP IAW 120 SRM 51-10-02 AND RII CARD 28-301.
